# SDR AWXA200301073

- Difficulty date: September 7, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF R-1 DOOR SILL FLOOR PANEL (222FF), AT INBOARD AFT CORNER FR 20.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL ASSEMBLY IAW T/C C1D25306.
